Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Panic attacks with sharp chest pains, tired. ECO normal. Reasons ?

I m getting sharp pains that feels like its my heart comes and goes. im also very tired all of the time and feel like fainting . I m a 33 yr old female. Ive had an eco stress test and they said its not my heart. I m also getting panic attacks and the drs told me I had the chest pain due to the attacks. I m not sure I trust these docs 100%. What kind of test do you recomend to make sure its NOT my heart. I ve seen people die from heart attacks at 40 and its making my panic attacks worse. HELP!!!
Asked On : Mon, 27 Aug 2012
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thanks for ur query
first of all sir please dont be so much conscious for that problem
it may be due to your panic attack for which you can take alprazolam tablets 0.5 mg daily at bed time and look for the improvement over two weeks. Along with this you need to have a psychiatric counselling to releive your anxiety level.
you may have a TMT for that to make sure that its not your heart to cause problem along with serum CPK-MB assay and serum troponin T assay. If both the tests came negative you need not to worry then. Again you also may go for serum BNP assay to exclude your heart failure.
Dont be panicked dear because it will cause more problem. Try to be relaxed. You may also try meditation to releive your anxiety.
Thank you.
Answered: Tue, 28 Aug 2012
I find this answer helpful
General & Family Physician Dr. Anand Sekar's  Response
To reassure that your heart is normal,get a ecg and 3d echo done.panic attacks mimic heart attacks exactly.palpitations,pain,excess sweating,giddiness,etc.Fear of death will increase the symptoms further which inturn increase the fear,which becomes a vicious cycle.consult a psychiatrist,medications to reduce these without side effects are can also learn relaxation exercises which are proven to be effective.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor